# SDR GTIA2021120936167

- Difficulty date: December 9, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 14,372 hours, 6,150 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 25004
- Condition: Broken
- Location: Zone 900
- Part time: 3,244 hours, 1,406 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FWD MEGAPHONE BROKEN-REMOVE AND REPLACED FWD MEGAPHONE IAW AMM 25-65-51
 
ONT IME A/P AUTHORIZATION GIVEN TO CECILIO PINZON A/P 3880801"
